MAUDE Adverse Event Report: MEDTRONIC, INC. SOLO-TRAK PERCUTANEOUS LEAD INTRODUCER (PLI) KITS; INTRODUCER, CATHETER

MEDTRONIC, INC. SOLO-TRAK PERCUTANEOUS LEAD INTRODUCER (PLI) KITS; INTRODUCER, CATHETER
Model Number 6207BTK-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced a pneumothorax after the lead implant.The patient¿s symptoms were stable.Therefore, no actions were taken.The lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
SOLO-TRAK PERCUTANEOUS LEAD INTRODUCER (PLI) KITS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8005374
Report Number2182208-2018-01951
Device Sequence Number289113
Product Code DYB
UDI-Device Identifier00681490142939
UDI-Public00681490142939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2020
Device Model Number6207BTK-1
Device Catalogue Number6207BTK-1
Device Lot NumberW4116232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age78 YR